Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 71, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Sep 18, 2006, 12:09 AM CDT for Duval County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2006, 12:09 AM CDT (05:09 UTC)
- Expired
- Sep 18, 2006, 2:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
County Duval County, TX
The radar
The Corpus Christi radar (KCRP), 97 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 12:50 AM CDT | FLASH FLOOD | 13 Ese Freer, TX | THE INTERSECTION OF HIGHWAY 44 AND FM 3196 WAS BARRICADED DUE TO WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 180511
FFWCRP
TXC131-180715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1209 AM CDT MON SEP 18 2006
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DUVAL COUNTY IN SOUTH TEXAS
* UNTIL 215 AM CDT
* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 3 TO 5 INCHES OF RAIN HAS FALLEN OVER THE
SOUTHWESTERN PORTION OF DUVAL COUNTY NEAR HIGHWAY 16. AN
ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE OVER THE ENTIRE
COUNTY THROUGH 215 AM CDT.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BENAVIDES...CONCEPCION...FREER...REALITOS...RIOS...ROSITA
AND SEVEN SISTERS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 2803 9826 2730 9826 2729 9851 2740 9855
2740 9877 2802 9876
$$
TM1 follow-up statement
000
WGUS74 KCRP 180625
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
119 AM CDT MON SEP 18 2006
TXC131-180715-
DUVAL-
INCLUDING THE CITY OF BENAVIDES
119 AM CDT MON SEP 18 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR DUVAL
COUNTY...
AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO HEAVY
RAINFALL OVER THE SOUTHERN PORTIONS OF DUVAL COUNTY. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE SOUTH OF HIGHWAY
44.
AT 1250 AM CDT...LAW ENFORCEMENT REPORTED THE INTERSECTION OF FM
3196 AND HIGHWAY 44 WAS BARRICADED DUE TO HIGH WATER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REALITOS
AND BENAVIDES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 2803 9826 2730 9826 2729 9851 2740 9855
2740 9877 2802 9876
$$
TMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 9:47 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 17, 9:47 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT SUN SEP 17 2006
.UPDATE...HEAVY RAIN EVENT IN ITS FORMATIVE STAGES WITH NUMEROUS
THUNDERSTORMS FROM HEBBRONVILLE TO NORTH OF BEEVILLE NEAR WHERE
THE SEABREEZE BOUNDARY STALLED LATE THIS AFTERNOON. WATER VAPOR
IMAGERY SHOWS THE MID/UPPER LEVEL SHORT WAVE MOVING SLOWLY EAST
OUT OF COAHUILA INTO SOUTH TEXAS. DEEP TROPICAL MOISTURE IN PLACE
WITH PRECIPITABLE ABOVE 2.3 INCHES. MADE MINOR MODIFICATIONS TO
THE FORECAST MAINLY FOR THE EVENING PERIOD UP TO 06Z. WITH STRONG
UPPER LEVEL DIVERGENCE FIELD IN PLACE IN THE RIGHT ENTRANCE REGION
OF THE 25H JET OVER CENTRAL TEXAS...LOW LEVEL CONVERGENCE BEING
MAINTAINED THROUGH THE NIGHT IN ADVANCE OF THE FRONTAL BOUNDARY
SAGGING SOUTH OF CENTRAL TEXAS...AND TRAINING OF CONVECTION THAT
IS ONGOING AND EXPECTED TO CONTINUE THROUGH THE NIGHT...FLASH
FLOOD THREAT WILL REMAIN HIGH TONIGHT INTO MONDAY MORNING. NO
CHANGES TO THE CURRENT FLASH FLOOD WATCH. MADE MINOR MODIFICATIONS
TO THE WIND FORECAST IN THE MARINE ZONES WITH SCA CONDITIONS
EXPECTED TO SUBSIDE OVER THE BAYS AFTER 06Z. RADAR ESTIMATES OF
4 TO 5 INCHES OF RAIN HAVE OCCURRED OVER LIVE OAK COUNTY THIS
EVENING AND WITH THE THREAT CONTINUING TONIGHT...SOME AREAS COULD
RECEIVE EXCESSIVE AMOUNTS BETWEEN 6 TO 8 INCHES BEFORE THE EVENT
IS THROUGH.
&&
.AVIATION...CONVECTION AND ASSOCIATED MVFR/IFR CONDITIONS WITH GUSTY
WINDS WILL PERSIST OVER THE NORTHERN COASTAL PLAINS OVERNIGHT. TSTM
ACTIVITY IS ALSO DEVELOPING AHEAD OF AN UPPER LEVEL DISTURBANCE
ALONG THE RIO GRANDE. THE UPPER DISTURBANCE WILL GRADUALLY PUSH THE
CONVECTION FROM SOUTHWEST TO NORTHEAST THROUGH SOUTH TEXAS
OVERNIGHT. THE EXACT TIMING OF CONVECTION OVER SPECIFIC AERODROMES
WILL BE DIFFICULT...BUT WILL GENERALLY FOLLOW THE TREND OF BEING
OVER A KLRD-KCOT LINE FROM 02Z UNTIL 08Z...AND THEN OVER THE COASTAL
PLAINS/COASTAL BEND BETWEEN 02Z THROUGH SUNRISE. A COOL FRONT WILL
PUSH THROUGH THE AREA DURING THE MID-MORNING HOURS WITH VFR
CONDITIONS AND NLY/NELY SFC FLOW DEVELOPING IN ITS WAKE.
&&
.PREV DISCUSSION... (ISSUED 354 PM CDT SUN SEP 17 2006)
SHORT TERM (TONIGHT THROUGH MONDAY)...POSSIBLE SIGNIFICANT
RAINFALL EVENT SHAPING UP TONIGHT THROUGH MONDAY MORNING ACROSS S
TX. EARLIER MCS THAT AFFECTED THE RIO GRANDE PLAINS AND NE MX THIS
MORNING WEAKENED AND EXITED THE REGION. ATMOSPHERE HAS RECOVERED
ACROSS THIS REGION AND CLEARING POCKET HAS ALLOWED TEMPS TO CLIMB
INTO THE LOWER 90S. UPR LVL CYCLONIC AXIS (AND EMEDDED VORT MAXES)
DIGGING SEWD THRU THE BIG BEND AND NRN MX THIS AFTN. BEGINNING TO
SEE ISOL TSTMS DVLP ALONG AND MOVE OFF OF THE SIERRA MADRE THIS
AFTN. ANTICIPATE CONVECTION TO INCREASE IN COVERAGE DURG THE EVE
ALONG THE RIO GRANDE AND UPSTREAM INTO EWX WRN CWA...AS SHORTWAVE
APPROACHES THE RGN...AND STRONG MID LVL OMEGA SPREADS INTO WRN
PORTIONS OF S TX. VERY MOIST PWS IN PLACE AND H85 MOISTURE
ADVECTION WILL CONT TO INCREASE ALONG LLJ THRU THE EVE. CONVECTION
SHOULD SLOWLY ORGANIZE INTO MCS OVERNIGHT AND MOVE EWD INTO THE
COASTAL BEND AND VICTORIA CROSSROADS. VERY MOIST COLUMN AND LLVL
MOISTURE TRANSPORT SHOULD LEAD TO EFFICIENT HEAVY RAINFALL ACROSS
THE RGN. GFS (AND TO LESSER EXTENT NAM) WERE ALSO SHOWING WEAKER
CORFIDI VECTORS AND SLIGHTLY DIVERGENT THICKNESS PATTERN
DEVELOPING OVERNIGHT ACROSS ERN PORTIONS OF S TX...WHICH COULD
LEAD TO SOME TRAINING OF STORMS. GIVEN ALL OF THIS HAVE WENT HIGH
ON POPS AND HAVE ISSUED A FFA FOR THE ENTIRE CWA. WHILE HEAVY
RAINFALL WILL BE THE PRIMARY THREAT FROM THIS COMPLEX OF
STORMS...CANT TOTALLY RULE OUT THE POSSIBILITY OF AN ISOLATED BOW
AND WIND THREAT SHOULD MCS DVLP...AND SHORT THREAT OF SMALL HAIL
WITH ISOLD CONV COMING OFF THE SIERRA MADRE.
STORM COMPLEX SHOULD EXIT THE ERN CWA DURING THE MID MORNG HOURS
MONDAY...AS PRE-FNTL TROF SWING THRU THE RGN. COLD FRONT WILL
EVENTUALLY MOVE INTO THE AREA DURG THE LATE AFTN. TEMPS TONIGHT
WILL BE DEPENDENT ON RAIN COOLED AIR. WAS HESITANT ABOUT GOING TO
WARM LIKE THE MET WAS INDICATING...SO GNRLY SPLIT THE DIFF BTWN
THE MAV AND MET. TEMPS TOMORROW WIL DEPEND ON HOW QUICKLY PRECIP
EXITS THE RGN AND HOW QUICKLY CLOUDS CLEAR. GNRLY WENT CLOSER TO
WARMER GUIDANCE...GIVEN PRE-FNTL TROF MOVING THRU THE AREA AND A
W-NW WIND DVLPG.
MARINE...STRONG ONSHORE FLOW AND SCA CONDS WILL DEVLOP OVERNIGHT
IN ADVANCE OF AN APPROACHING UPPER LEVEL DISTURBANCE. NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE COASTAL
WATERS EARLY MONDAY MORNING. THE THUNDERSTORMS WILL EXIT THE AREA
DURG THE AFTN...AND A MODERATE OFFSHORE FLOW WILL DVLP BEHIND A
PRE-FRONTAL TROF.
AVIATION...VFR CONDS WILL PREVAIL THRU THE REMAINDER OF THE AFTN.
ISOLD/SCT RWS/TSTMS ACROSS MX WILL APPROACH THE RIO GRANDE 23Z-
00Z...THEN INCREASE IN COVERAGE FM LRD-COT DURG THE EVE HOURS.
STORMS SHOULD ORGANIZE INTO COMPLEX AND MOVE EWD AFTER
MIDNIGHT...INTO THE COASTAL BEND AND VICTORIA CROSSROADS. MVFR/IFR
CONDS WILL OCCUR WITH THESE STORMS AS WELL AS POSSIBLE WINDS GUSTS
TO 30 KTS.
LONG-TERM (MONDAY NIGHT THROUGH SUNDAY)...THE NAM/GFS PATTERNS
SUGGEST INCREASING UPPER CONVERGENCE/SUBSIDENCE ACRS THE CWFA AFTER
06Z TUE. THIS WILL CONTRIBUTE TO CONTINUED SWD MOVEMENT OF THE FRONT
ACRS THE WATERS. ANTICIPATE SCA CONDITIONS OVR THE COASTAL WATERS BY
TUE AFTN OWING IN PART TO COOLER AIR MOVG ACRS WARM SSTS...YET WIND
WL DECREASE WED AS THE CENTER OF THE SFC ANTICYCLONE APPROACHES. DRY
ATMOSPHERIC CONDITIONS ARE EXPECTED TUE-THU. THE LATEST
ECMWF/NOGAPS/CANADAIN MODELS PROG ANOTHER SYSTEM TO DIG ACRS THE WRN
CONUS TUE-THU...THEN APPROACH TX FRI. HWR THE GFS PROGS THIS SYSTEM
TO MOVE SLIGHTLY FASTER AND ALONG A MORE NORTHERLY TRACK.
NEVERTHELESS...THE GFS/ECWMF PROG THE CORRESPONDING SFC FRONT TO
ENTER THE CWFA SAT. STG ONSHORE WINDS MAY DEVELOP FRI IN ADVANCE OF
THIS SYSTEM. INCREASING RTN FLOW/MSTR WL CONTRIBUTE TO
NOCTURAL/DIURNAL CONVECTION FRI. ANTICIPATE AN INCREASED LIKELIHOOD
OF CONVECTION SAT OWING TO THE FRONT/UPPER FORCING...WITH A
DECREASING CHANCE OF PCPN LATE SAT/SUN AFTER FROPA.
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON MONDAY FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...KLEBERG...
LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...AND VICTORIA.
FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
DUVAL...LA SALLE...MCMULLEN...AND WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM MONDAY FOR THE FOLLOWING ZONES:
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...AND
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR.
SMALL CRAFT ADVISORY UNTIL 10 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...AND
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...AND WATERS
PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
TMT/89...SHORT-TERM
TM/95...AVIATIONHazardous weather outlook, Sep 17, 4:10 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 410 PM CDT SUN SEP 17 2006 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 410 PM CDT SUN SEP 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH MONDAY MORNING. AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTH TEXAS TONIGHT AND MONDAY MORNING WILL INTERACT WITH A VERY MOIST ATMOSPHERE TO PRODUCE NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS. THE THUNDERSTORMS WILL ORGANIZE ACROSS THE RIO GRANDE PLAINS THIS EVENING AND MOVE EAST INTO THE COASTAL BEND LATE TONIGHT AND MONDAY MORNING. 1 TO 3 INCHES OF RAINFALL WILL BE COMMON ACROSS SOUTH TEXAS THROUGH MONDAY MORNING...WITH ISOLATED AMOUNTS OF 3 TO 5 INCHES. IN ADDITION...SOME OF THE STORMS COULD BE COME STRONG AND PRODUCE SMALL HAIL AND STRONG WINDS GUSTS ACROSS THE AREA...BUT REMAIN BELOW SEVERE CRITERIA. STRONG ONSHORE FLOW AHEAD OF THE DISTURBANCE WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS THE MARINE WATERS THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THUNDERSTORMS AND HEAVY RAINFALL THREAT WILL SHIFT EAST OF SOUTH TEXAS BY MONDAY AFTERNOON. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
In the hours before
Local storm report, Sep 17, 10:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1043 PM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD GEORGE WEST 28.33N 98.12W
09/17/2006 LIVE OAK TX LAW ENFORCEMENT
HOUSE ON TRACY STREET WAS FLOODED
&&
MERRIMANLocal storm report, Sep 17, 10:44 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FLASH FLOOD GEORGE WEST 28.33N 98.12W
09/17/2006 LIVE OAK TX LAW ENFORCEMENT
HOUSE ON FANNIN STREET WAS FLOODED.
&&
MERRIMANLocal storm report, Sep 17, 10:45 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1045 PM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM FLASH FLOOD GEORGE WEST 28.33N 98.12W
09/17/2006 LIVE OAK TX LAW ENFORCEMENT
LEGARDO ROAD WAS BARRICADED. FLOODED CREEK WAS OVER THE
ROAD.
&&
MERRIMANLocal storm report, Sep 17, 10:46 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 PM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FLASH FLOOD GEORGE WEST 28.33N 98.12W
09/17/2006 LIVE OAK TX LAW ENFORCEMENT
HOUSE ON RIVERVIEW STREET WAS FLOODED.
&&
MERRIMANLocal storm report, Sep 17, 10:47 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1047 PM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD GEORGE WEST 28.33N 98.12W
09/17/2006 LIVE OAK TX LAW ENFORCEMENT
HOUSE ON HOUSTON STREET WAS FLOODED.
&&
MERRIMANLocal storm report, Sep 17, 11:10 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1110 PM CDT SUN SEP 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD BEEVILLE 28.41N 97.75W
09/17/2006 BEE TX LAW ENFORCEMENT
TYLER...MILAN...CROCKETT...AND CATO STREETS WERE
BARRICADED DUE TO WATER OVER THE ROAD.
&&
MERRIMANThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:15 PM CDT | Flash Flood Warning | CRP | Live Oak | 2 hr |
| Sep 17, 9:11 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 2 hr |
| Sep 17, 10:10 PM CDT | Flash Flood Warning | CRP | McMullen | 2 hr |
| Sep 17, 11:20 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 115 min |
| Sep 17, 11:31 PM CDT | Flash Flood Warning | CRP | Goliad | 119 min |
| Sep 18, 1:24 AM CDT | Flash Flood Warning | CRP | Goliad | 66 min |
| Sep 18, 1:50 AM CDT | Special Marine Warning | CRP | 85 min | |
| Sep 18, 2:24 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Sep 18, 2:31 AM CDT | Flash Flood Warning | CRP | Nueces | 119 min |
| Sep 18, 3:14 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Sep 18, 3:23 AM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.